# SDR CALA2018021600625

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,574 hours, 17,819 cycles
- System (JASC): 2300 · Communications System
- Part: Power Supply
- Part number: Z285H0122110
- Part serial: 2546
- Condition: Odor
- Location: Seats 10def
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR ROW 10DEF, NEAR OUTLETS.  R & R 9D ISPS IAW 23-81-08. R & R THE POWER OUTLET.  OPS CHECKED NORMAL.
